# SDR FDEA2019082071910

- Difficulty date: August 17, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115300765
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FOUND CRACK AT STATION 635 X = 8.5 .  MAIN DECK CARGO COMPARTMENT FLOOR , CRACKED SEAT TRACK AT STATION 635 X = 8.5 ,   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 605 TO   STATION 645 X = 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS   MAJOR IAW GMM 6-2-100
